International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 122

Research Paper | Mathematics | Nigeria | Volume 2 Issue 7, July 2013


Risk Measurement Strategy; An Alternative to Merging that Offers A Capital Relief in Risk Management

Godswill. U. Achi | Ogwo Obiageri | Solomon Okechukwu


Abstract: In this paper, we suggest the authenticity of a distortion risk measurement strategy that can be used instead of the risk management slogan Avoiding merging increases shortfall which justifies the well known advice dont put all your eggs in one basket. There are lots of distortion risk measures like conditional value at risk (expected shortfall) or the Wang transform risk measure, in spite of being coherent they do not always provide incentive for risk management because of lack of giving a capital relief in some simple two scenarios situation of reduced risk. To prevent the existence of such pathological counter examples, we introduce a Weibull distortion measure that preserves the higher degree stop loss order and offer a capital relief.


Keywords: coherent risk measure, tail free distortion risk measures, distortion risk measures, merging, Weibull distortion measure


Edition: Volume 2 Issue 7, July 2013,


Pages: 27 - 32


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Godswill. U. Achi, Ogwo Obiageri, Solomon Okechukwu, "Risk Measurement Strategy; An Alternative to Merging that Offers A Capital Relief in Risk Management", International Journal of Science and Research (IJSR), Volume 2 Issue 7, July 2013, pp. 27-32, https://www.ijsr.net/get_abstract.php?paper_id=IJSROFF2013296

Similar Articles with Keyword 'merging'

Downloads: 117

Research Paper, Mathematics, Iraq, Volume 6 Issue 12, December 2017

Pages: 1939 - 1951

Soret and Dufour Effects in MHD Peristalsis of Pseudoplasticnano Fluid with Porous Medium in Tapered Channel

Mohammed R. Salman [2] | Ahmed M. Abdulhadi [5]

Share this Article

Downloads: 136

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2079 - 2090

Ion Slip and Dufour Effect on Unsteady Free Convection Flow past an Infinite Vertical Plate with Oscillatory Suction Velocity and Variable Permeability

R. Panneerselvi | J. Kowsalya

Share this Article
Top